Dec 11, 2012
Hi,I have stopped Atripla even though Ive been on it for a year. The last few months I thought I was going mad in the head. I felt self-detached,a walking zombie so to speak and was convinced I had a brain tumour. I went onto just Truvada for a week while I made up my mind to try Eviplera. I took my first pill last night after dinner and felt aprehension all night in case I had a reaction to the rilpiverine component. The most alarming effect was sharp stabbing pains on the right side of my head. Has anyone else experienced this effect and will it go away. I wish I could stay on Truvada only,I tolerate it well. Im really chicken when it comes to taking pills I worry myself so much and hope you can put my mind at ease about Eviplera as I dont know anyone who is on it or heard feedback. Thanks for your time. Cathy
| Response from Dr. Young
Hi Cathy and thanks for posting.
While headache as a significant common side effect of rilpivirine, 3% of individuals who took the medication in phase 3 clinical trials reported headache (similar to the rate observed in people taking efavirenz).
For more information about rilpivirine side effects, I'd suggest looking at AIDS Info's page.
In any event, if the symptom persists, you can expect a better side effect profile from your meds, and should discuss with your care provider.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore Testicles After Sharing Sex Toys Worried I Have HIV
- Swollen Glands After Sharing Dildos Worried I Have HIV
- Swollen Lymph Nodes After Touching Rectum Worried I Have HIV
- Trouble Urinating After Broken Condom Worried I Have HIV
- Association Of Bells Palsy With Hepatitis C Virus
- Do Condoms Cause Irritation?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.